RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 4(214), Pages 195–196 (Mi umn3786)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The asymptotic behaviour of solutions of the second boundary-value problem in unbounded domains

S. S. Lakhturov


Full text: PDF file (139 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:4, 175–176

Bibliographic databases:

MSC: 35B40, 35J25
Received: 24.03.1980

Citation: S. S. Lakhturov, “The asymptotic behaviour of solutions of the second boundary-value problem in unbounded domains”, Uspekhi Mat. Nauk, 35:4(214) (1980), 195–196; Russian Math. Surveys, 35:4 (1980), 175–176

Citation in format AMSBIB
\Bibitem{Lak80}
\by S.~S.~Lakhturov
\paper The asymptotic behaviour of solutions of the second boundary-value problem in unbounded domains
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 4(214)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn3786}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=586202}
\zmath{https://zbmath.org/?q=an:0439.35007|0466.35009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..175L}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 4
\pages 175--176
\crossref{https://doi.org/10.1070/RM1980v035n04ABEH001873}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MR52200009}


Linking options:
  • http://mi.mathnet.ru/eng/umn3786
  • http://mi.mathnet.ru/eng/umn/v35/i4/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Neklyudov, “The Behavior of Solutions of Semilinear Elliptic Equations of Second Order of the Form $Lu=e^u$ in the Infinite Cylinder”, Math. Notes, 85:3 (2009), 397–408  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. V. Nekludov, “On solutions of second order elliptic equations in cylindrical domains”, Ufa Math. J., 8:4 (2016), 131–143  mathnet  crossref  isi  elib
    3. A. V. Neklyudov, “On the Robin Problem for Second-Order Elliptic Equations in Cylindrical Domains”, Math. Notes, 103:3 (2018), 430–446  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:187
    Full text:64
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019